# SDR SWAA2022082437270

- Difficulty date: August 1, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION AT FASTENER HOLES FROM STA. 727E TO STA. 727G. / [01] COMPLIED WITH TOOL AND MEASUREMENT REQUIREMENTS.;[02] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (0.006 DEPTH) .  TRANSITION ANGLE IS OUT OF LIMITS AND ANGLE WILL BE REPLACED ON NON ROUTINE TTG8Q00DW7UD.;[03] INSPECTED WORK PERFORMED
